Arkiv för Matematik

  • Ark. Mat.
  • Volume 51, Number 2 (2013), 363-369.

An extension property of the Bourgain–Pisier construction

Jesús Suárez de la Fuente

Full-text: Open access

Abstract

It is proved that the natural embedding of a separable Banach space X into the corresponding Bourgain–Pisier space extends $\mathcal{L}_{\infty}$-valued operators.

Note

The author was partially supported by MTM2010-20190-C02-01 and Junta de Extremadura CR10113 “IV Plan Regional I+D+i”, Ayudas a Grupos de Investigación.

Article information

Source
Ark. Mat., Volume 51, Number 2 (2013), 363-369.

Dates
Received: 27 April 2011
Revised: 6 November 2011
First available in Project Euclid: 1 February 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485907214

Digital Object Identifier
doi:10.1007/s11512-012-0166-8

Mathematical Reviews number (MathSciNet)
MR3090202

Zentralblatt MATH identifier
1282.46005

Rights
2012 © Institut Mittag-Leffler

Citation

Suárez de la Fuente, Jesús. An extension property of the Bourgain–Pisier construction. Ark. Mat. 51 (2013), no. 2, 363--369. doi:10.1007/s11512-012-0166-8. https://projecteuclid.org/euclid.afm/1485907214


Export citation

References

  • Bourgain, J. and Pisier, G., A construction of $\mathcal{L}_{\infty}$-spaces and related Banach spaces, Bull. Braz. Math. Soc. 14 (1983), 109–123.
  • Castillo, J. M. F. and González, M., Three-Space Problems in Banach Space Theory, Lecture Notes in Math. 1667, Springer, Berlin–Heidelberg, 1997.
  • Castillo, J. M. F. and Suárez, J., Extending operators into Lindenstrauss spaces, Israel J. Math. 169 (2009), 1–27.
  • Johnson, W. B. and Zippin, M., Extension of operators from subspaces of c0(Γ) into C(K) spaces, Proc. Amer. Math. Soc. 107 (1989), 751–754.
  • Johnson, W. B. and Zippin, M., Extension of operators from weak*-closed subspaces of l1 into C(K) spaces, Studia Math. 117 (1995), 43–55.
  • Kalton, N. J., Extension of linear operators and Lipschitz maps into C(K)-spaces, New York J. Math. 13 (2007), 317–381.
  • Kalton, N. J., Automorphism of C(K)-spaces and extension of linear operators, Illinois J. Math. 52 (2008), 279–317.
  • Lindenstrauss, J. and Pełczyński, A., Contributions to the theory of the classical Banach spaces, J. Funct. Anal. 8 (1971), 225–249.
  • Zippin, M., The embedding of Banach spaces into spaces with structure, Illinois J. Math. 34 (1990), 586–606.
  • Zippin, M., A Global Approach to Certain Operator Extension Problems, Lecture Notes in Math. 1470, pp. 78–84, Springer, Berlin–Heidelberg, 1990.
  • Zippin, M., Applications of Michael’s continuous selection theorem to operator extension problems, Proc. Amer. Math. Soc. 127 (1999), 1371–1378.
  • Zippin, M., Extension of bounded linear operators, in Handbook of the Geometry of Banach Spaces 2, pp. 1703–1741, Elsevier, Amsterdam, 2003.